# SDR UIEA9939

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Bs 1265
- Part time: 75,003 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CHORD BS 1265 L/S.  SPLICED FRAME BS 1265 L/S IAW DRW 14400053-317. REF: BOEING TLX TLS 99-0071RE, 0056TE, 0053RE, 0051TE, 0052RE 0048T3.  8130-3 ISSUED.  (X)
